HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

On the Falk invariant of hyperplane arrangements attached to gain graphs

This item is licensed under: Creative Commons Attribution 4.0 International

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://ajc.maths.uq.edu.au/pdf/77/ajc_v77_p301.pdf


Title: On the Falk invariant of hyperplane arrangements attached to gain graphs
Authors: Guo, Weili Browse this author
Torielli, Michele Browse this author
Issue Date: 31-Jul-2020
Publisher: Centre discrete mathematics and computing
Journal Title: Australasian journal of combinatorics
Volume: 77
Issue: 3
Start Page: 301
End Page: 317
Abstract: The fundamental group of the complement of a hyperplane arrangement in a complex vector space is an important topological invariant. The third rank of successive quotients in the lower central series of the fundamental group was called the Falk invariant of the arrangement since Falk gave the first formula and asked for a combinatorial interpretation. In this article, we give a combinatorial formula for the Falk invariant of hyperplane arrangements attached to certain gain graphs.
Rights: https://creativecommons.org/licenses/by/4.0/
Publisher URI: https://ajc.maths.uq.edu.au/pdf/77/ajc_v77_p301.pdf
Type: article
URI: http://hdl.handle.net/2115/78993
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University